Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

shots and the after effect

my ds had 3 shots yesterday wich in wich nothing unusual happened other than this time the shot side is a hard ball and it is tender to touch (he has had this before yet this one is harder and bigger and other advise other than warm compresses?

Answer Question
 
taleyu1432

Asked by taleyu1432 at 2:23 PM on Jul. 4, 2008 in Toddlers (1-2)

Level 1 (0 Credits)
Answers (4)
  • Try to give him tylenol or motrin and someone told me if you massage the area it will help their bodies absord the med better. But I personally do not know if that works, but it couldn't hurt to try. Hope ur lil one feels better!!
    redtang912

    Answer by redtang912 at 2:32 PM on Jul. 4, 2008

  • if it happened before and is happening again... its something not good obviously!! god you dont think for yourself... he probably has a bad reaction to it... maybe u should give it to him DUH!
    Anonymous

    Answer by Anonymous at 2:09 AM on Jul. 6, 2008

  • At 2:o9 am to respond to a post with such ghetto slang and do it anonymously only shows your ignorance and poor class.Just because its happened before does not mean anything is wrong -your hubby must be out ith his girlfriend whos hot and your not and your pissed!
    Anonymous

    Answer by Anonymous at 5:39 PM on Jul. 9, 2008

  • 5:39pm post anon ur funny! u said what i thought. the only ball that i can think of in relation to shots is tenus shot but dang call me a horrible mom i cant remember if they get it at all, in one shot, or if in installments.
    skuttle06

    Answer by skuttle06 at 2:37 AM on Nov. 14, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN